动物分类学报
    CHINESE
Advanced Search
Home   |   About the Journal   |   Editorial Board   |   Information for Authors   |   Order Form   |   Contact Us   |   Old Version
Zoological Systematics  2017, Vol. 42 Issue (1): 59-64    DOI: 10.11865/zs.201705
Current Issue | Archive | Adv Search |
Shell geometric morphometrics in Biomphalaria glabrata (Mollusca: Planorbidae) uninfected and infected with Schistosoma mansoni
Cesar Parra1, Jonathan Liria2, 3 *
1Departamento de Vigilancia y Control de Fauna de Moluscos, Coordinación de Zoonosis, Reservorios y Fauna Nociva. Ministerio del Poder Popular para la Salud, Aragua, Venezuela 2Centro de Estudios en Zoología Aplicada. FACYT, Universidad de Carabobo, Carabobo, Venezuela 3Universidad Regional Amazónica IKIAM, km7 vía Muyuna, Napo, Ecuador
 

Copyright © 2015 Zoological Systematics Editorial Office Reserved